# SDR DALA2022122908460

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 210-275
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK SECTION X=-44 BTW STA Y=210 TO Y=275 WAS FOUND CORRODED OUT LIMITS. SUMMARY OF NRC 00503: CORROSION LEVEL 2. RH SEAT TRACK SECTION X =-44 BTW STA Y=218 TO Y=342 WAS REPAIRED PER B717-200 SRM 53-20 -52-2R PROCEDURE 5.
